# SDR MASA2011051102666

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 33,007 hours, 32,510 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FULL DEFLECT LWD AILERON TRIM.  R2 TRIM TAB POTENTIOMETER.
